Has anyone used Horizant for Small Fiber / Peripheral Neuropathy? It's supposed to be used for Restless Leg Syndrome. I have disabling nerve pain in my feet, inner thighs, and sometimes my hands. I am not diabetic and have no idea why I have neuropathy. Long, frustrating story of going undiagnosed.View Thread
I just responded to your reply to my post. Were you ever on Cipro, Levaquin, or Avalox? They can cause plantar fasciitis, tendonitis, and neuropathy. It's called fluoroquinolone toxicity. Unfortunately, most doctors don't believe it exists, but there are hundreds of thousands of people around the world with it. And, the FDA imposed black box warnings for these drugs stating they cause tendonitis and neuropathy.View Thread
dawndawn77 you have to get a nerve skin biopsy test. Insist on it! I had MRI and EMG and they were a waste of a copay and time (and in the EMG case, torture). The neurologist numbs an area on your calf and thigh and then cuts a little piece of skin out. The skin is then sent to pathology to be looked at under a microscope. My nerves showed severe small fiber neuropathy and damage, which, at least showed this wasn't in my head! Still don't know what caused it but it started after abdominal surgery last year in which I got sepsis and then was treated with Levaquin and steroids. So, could be fluoroquinolone toxicity or something going on in my gut as the nerve pain flares when I eat. Best of luck! By the way, the Horizant helps a bit but leaves me feeling like a zombie.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.